# SDR ALG2005F00092

- Difficulty date: November 27, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N40LP
- Make and model: Bell 206L-1
- Aircraft serial: 45233
- Engine: Allsn 250C30P
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR LIGHT ILLUMINATED IN FLIGHT.  PERFORMED EMERGENCY PROCEDURE IAW CHECKLIST.  FOUND BROKEN WIRE AT BATTERY CONTROL RELAY.  REPLACED TERMINAL END OF WIRE.  REPLACED STARTER/GENERATOR BRUSHES DUE TO INTERMITTENT OPERATION DURING OPS, CHECK.  (K)
